1. bookVolume 27 (2019): Issue 1 (June 2019)
Journal Details
License
Format
Journal
eISSN
2336-1298
First Published
16 Jun 2010
Publication timeframe
2 times per year
Languages
English
access type Open Access

On generalized derivations of partially ordered sets

Published Online: 04 Jul 2019
Volume & Issue: Volume 27 (2019) - Issue 1 (June 2019)
Page range: 69 - 78
Received: 19 Sep 2018
Accepted: 19 Jan 2019
Journal Details
License
Format
Journal
eISSN
2336-1298
First Published
16 Jun 2010
Publication timeframe
2 times per year
Languages
English
Abstract

Let P be a poset and d be a derivation on P. In this research, the notion of generalized d-derivation on partially ordered sets is presented and studied. Several characterization theorems on generalized d-derivations are introduced. The properties of the fixed points based on the generalized d-derivations are examined. The properties of ideals and operations related with generalized d-derivations are studied.

Keywords

MSC 2010

[1] N. O. Alshehri: Generalized derivations of lattices. Int. J. Contemp. Math. Sciences 5 (13) (2010) 629–640.Search in Google Scholar

[2] Y. Ceven, M. A. Ozturk: On f-derivations of lattices. Bull. Korean Math. Soc. 45 (4) (2008) 701–707.Search in Google Scholar

[3] I. Chajda, J. Rachůnek: Forbidden configurations for distributive and modular ordered sets. Order 5 (1989) 407–423.Search in Google Scholar

[4] G. Gierz, K.H. Hofmann, K. Keimel, J.D. Lawson, M. Mislove, D.S. Scott: Continuous Lattices and Domains. Cambridge University Press (2003).10.1017/CBO9780511542725Search in Google Scholar

[5] Ö. Gölbasi: Notes on prime near-rings with generalized derivation. Southeast Asian Bull. Math. 30 (2006) 49–54.Search in Google Scholar

[6] B. Hvala: Generalized derivations in rings. Comm. Alg. 26 (1998) 1147–1166.Search in Google Scholar

[7] J. Larmerová, J. Rachůnek: Translations of distributive and modular ordered sets. Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math. 27 (1988) 13–23.Search in Google Scholar

[8] M. A. Ozturk, H. Yazarli, K. H. Kim: Permuting tri-derivations in lattices. Quaest. Math. 32 (3) (2009) 415–425.Search in Google Scholar

[9] J. Rachůnek: Translations des ensembles ordonnés. Math. Slovaca. 31 (1981) 337–340.Search in Google Scholar

[10] G. Szasz: Derivations of lattices. Acta Sci. Math. (Szeged) 37 (1975) 149–154.Search in Google Scholar

[11] Z. Ullah, I. Javaid, M.A. Chaudhary: On generalized tripel derivations on lattices. Ars Combinatoria 113 (2014) 463–471.Search in Google Scholar

[12] X.L. Xin, T.Y. Li, J.H. Lu: On derivations of lattices. Inform. Sci. 178 (2008) 307–316.10.1016/j.ins.2007.08.018Search in Google Scholar

[13] H. Zhang, Q. Li: On derivations of partially ordered sets. Math. Slovaca 67 (1) (2017) 17–22.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo